MathSciNet Relay Station
MathSciNet bibliographic data
MR1649896 26A42 (26E50 28E10 65D32)
Wu, Hsien-Chung The improper fuzzy Riemann integral and its numerical integration. Inform. Sci. 111 (1998), no. 1-4, 109–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement